# SDR DALA2016021301066

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,169 hours, 45,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ANGLE BS 1338 BETWEEN LONGERON 27-26 LT/RT SIDE AT C3.  CLIP WAS REPAIRED IAW ETI-88-16-021, REV 5 AND ER/A 541622-14, REV ORIGINAL.
